# SDR REXA201000224

- Difficulty date: October 27, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 23,346 hours, 20,858 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R145717
- Condition: Damaged
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP VANE HAD WEAR DAMAGE OUTBOARD OF THE WF = 282.5 FLAP HINGE ARM.  THE DAMAGE WAS THE RESULT OF AN INCORRECT LENGTH FASTENER INSTALLED IN THE WING TRAILING EDGE STRUCTURE.  THE FLAP VANE LEADING EDGE DAMAGE MEASURES 0.65 INCHES LONG BY 0.25 INCH WIDE WITH A MAXIMUM DEPTH OF 0.040 INCH.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-234A.  REPEAT INSPECTIONS EVERY 50 FH FLY ON FOR 500 FH WITHIN WHICH TIME REPAIR THE DAMAGED AREA IN ACCORDANCE WITH CRJ-200 SRM 57-53-00, FIGURE 202, REPAIR 1 - REPAIR TO FLAP VANE SKIN OR REPLACE THE DAMAGED SECTION WITH A NEW, SERVICEABLE P/N 601R14571-7 LEADING EDGE SKIN.
